# SDR COEA2015121801811

- Difficulty date: December 18, 2015
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57112425204
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR. LEVEL 2 FRETTING DAMAGE ON LT WING UPPER REMOVABLE PANEL LANDING AT 521DT. REPAIRED PER SRAS CETS-3082/16...10429 ISSUE B DATED 11/22/2016.
